Reducing variance with sample allocation based on expected response rates in stratified sample designs

Szeitl Blanka and Rudas Tamás: Reducing variance with sample allocation based on expected response rates in stratified sample designs.
JOURNAL OF SURVEY STATISTICS AND METHODOLOGY, 10 (4). pp. 1107-1120. ISSN 2325-0984 (2022)

[thumbnail of JSSAM-2020-063_MANUSCRIPT_FINAL_1304.pdf]
Preview
Text
JSSAM-2020-063_MANUSCRIPT_FINAL_1304.pdf - Submitted Version

Download (1MB) | Preview
Item Type: Journal Article
Journal or Publication Title: JOURNAL OF SURVEY STATISTICS AND METHODOLOGY
Date: 2022
Volume: 10
Number: 4
Page Range: pp. 1107-1120
ISSN: 2325-0984
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 32010221
DOI azonosító: https://doi.org/10.1093/jssam/smab021
Date Deposited: 2021. Oct. 13. 09:02
Last Modified: 2022. Sep. 09. 14:11
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/22643
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year